# SDR RYNA200700007

- Difficulty date: November 18, 2007
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N753
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24544
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM IS CORRODED AT BS 1661 & BETWEEN LBL 55 THRU RBL 58.  REPAIRED PER EO C00-5-53-494-07.
